Researchers Database

Jang Yeonhee

    Faculty Division of Natural Sciences Research Group of Mathematics Associate Professor
Last Updated :2021/10/20

researchmap

Degree

  • Master of Science, Osaka University
  • Ph.D., Hiroshima University

Research Interests

  • 3次元多様体論 結び目理論 3-dimensional manifolds Knot Theory 

Research Areas

  • Natural sciences, Geometry

Research Experience

  • Jan. 2019, Nara Women's University, Faculty, Division of Natural Sciences, 准教授
  • Apr. 2013 Dec. - 2018, Nara Women's University, Faculty, Division of Natural Sciences, 助教
  • 2012 - 2013, 日本学術振興会外国人特別研究員
  • 2012 - 2013, :JSPS Foreign Research Fellow
  • 2013, -:Nara Women's University, Assistant Professor
  • 2010 - 2012, 日本学術振興会特別研究員
  • 2010 - 2012, :JSPS Research Fellow

Education

  • Apr. 2008, Mar. - 2011, Hiroshima University, 理学研究科, 数学専攻, Japan
  • - 2011, Hiroshima University, Graduate School of Sciences, Department of Mathematics
  • Apr. 2006, Mar. - 2008, Osaka University, 理学研究科, 数学専攻, Japan
  • - 2008, Osaka University, Graduate School of Sciences, Department of Mathematics
  • Mar. 2000, Aug. - 2004, 全北大学校, 師範大学, 数学教育学科, Korea, Republic of
  • - 2004, Chonbuk National University, College of Education, Department of Mathematics Education, Korea, Republic of

Published Papers

  • On keen Heegaard splittings

    Ayako Ido; Yeonhee Jang; Tsuyoshi Kobayashi

    Oct. 2018, Adv. Stud. Pure Math., 78, 293 - 311

  • Meridional rank and bridge number for a class of links

    Michel Boileau; Yeonhee Jang; Richard Weidmann

    We prove that links with meridional rank 3 whose 2-fold branched covers are graph manifolds are 3-bridge links. This gives a partial answer to a question by S. Cappell and J. Shaneson on the relation between the bridge numbers and meridional ranks of links. To prove this result, we also show that the meridional rank of any satellite knot is at least 4., University of California, Berkeley, 2018, Pacific Journal of Mathematics, 292 (1), 61 - 80, doi

    Scientific journal

  • Meridional rank of knots whose exterior is a graph manifold

    Michel Boileau; Ederson Dutra; Yeonhee Jang; Richard Weidmann

    We prove for a large class of knots that the meridional rank coincides with the bridge number. This class contains all knots whose exterior is a graph manifold. This gives a partial answer to a question of S. Cappell and J. Shaneson [10, pb 1.11]. (C) 2017 Elsevier B.V. All rights reserved., ELSEVIER SCIENCE BV, Sep. 2017, TOPOLOGY AND ITS APPLICATIONS, 228, 458 - 485, doi;web_of_science

    Scientific journal

  • A knot with destabilized bridge spheres of arbitrarily high bridge number

    Yeonhee Jang; Tsuyoshi Kobayashi; Makoto Ozawa; Kazuto Takao

    We show that there exists an infinite family of knots, each of which has, for each integer k >= 0, a destabilized (2k + 5)-bridge sphere. We also show that, for each integer n >= 4, there exists a knot with a destabilized 3-bridge sphere and a destabilized n-bridge sphere., OXFORD UNIV PRESS, Apr. 2016, JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, 93 (2), 379 - 396, doi;web_of_science

    Scientific journal

  • Bridge splittings of links with distance exactly n

    Ayako Ido; Yeonhee Jang; Tsuyoshi Kobayashi

    We show that, for any integers n >= 2, g >= 0 and b >= 1 except for (g, b) = (0,1) and (0, 2), there exists a (g, b)-bridge splitting of a link in some manifold with distance exactly n. (C) 2015 Elsevier B.V. All rights reserved., ELSEVIER SCIENCE BV, Dec. 2015, TOPOLOGY AND ITS APPLICATIONS, 196, 608 - 617, doi;web_of_science

    Scientific journal

  • Distance of bridge surfaces for links with essential meridional spheres

    Yeonhee Jang

    Bachman and Schleimer gave an upper bound for the distance of a bridge surface of a knot in a 3-manifold which admits an essential surface in the exterior. Here we give a sharper upper bound for the distance of a bridge surface of a link when the manifold admits an essential meridional sphere in the exterior., PACIFIC JOURNAL MATHEMATICS, Jan. 2014, PACIFIC JOURNAL OF MATHEMATICS, 267 (1), 121 - 130, doi;web_of_science

    Scientific journal

  • Heegaard splittings of distance exactly n

    Ayako Ido; Yeonhee Jang; Tsuyoshi Kobayashi

    In this paper, we show that, for any integers n >= 2 and g >= 2, there exist genus-g Heegaard splittings of compact 3-manifolds with distance exactly n., GEOMETRY & TOPOLOGY PUBLICATIONS, 2014, ALGEBRAIC AND GEOMETRIC TOPOLOGY, 14 (3), 1395 - 1411, doi;web_of_science

    Scientific journal

  • Classification of 3-bridge spheres of 3-bridge arborescent links

    Yeonhee Jang

    In this paper, we give an isotopy classification of 3-bridge spheres of 3-bridge arborescent links, which are not Montesinos links. To this end, we prove a certain refinement of a theorem of J. S. Birman and H. M. Hilden [3] on the relation between bridge presentations of links and Heegaard splittings of 3-manifolds. In the proof of this result, we also give an answer to a question by K. Morimoto [23] on the classification of genus-2 Heegaard splittings of certain graph manifolds. © 2013 The Mathematical Society of Japan., 2013, Journal of the Mathematical Society of Japan, 65 (1), 97 - 136, doi

    Scientific journal

  • A G-family of quandles and handlebody-knots

    Atsushi Ishii; Masahide Iwakiri; Yeonhee Jang; Kanako Oshiro

    2013, Illinois Journal of Mathematics, 57 (3), 817 - 838

  • Symmetric quandle colorings for spatial graphs and handlebody-links

    Yeonhee Jang; Kanako Oshiro

    In this paper, colorings by symmetric quandles for spatial graphs and handlebody-links are introduced. We also introduce colorings by LH-quandles for LH-links. LH-links are handlebody-links, some of whose circle components are specified, which are related to Heegaard splittings of link exteriors. We also discuss quandle (co)homology groups and cocycle invariants., WORLD SCIENTIFIC PUBL CO PTE LTD, Apr. 2012, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, 21 (4), doi;web_of_science

    Scientific journal

  • Characterization of 3-bridge links with infinitely many 3-bridge spheres

    Yeonhee Jang

    In an earlier paper, the author constructed an infinite family of 3-bridge links each of which admits infinitely many 3-bridge spheres up to isotopy. In this paper, we prove that if a prime, unsplittable link L in S-3 admits infinitely many 3-bridge spheres up to isotopy then L belongs to the family. (C) 2011 Elsevier B.V. All rights reserved., ELSEVIER SCIENCE BV, Mar. 2012, TOPOLOGY AND ITS APPLICATIONS, 159 (4), 1132 - 1145, doi;web_of_science

    Scientific journal

  • Classification of 3-bridge arborescent links

    Yeonhee Jang

    In this paper, we give a complete classification of 3-bridge arborescent links., HIROSHIMA UNIV, GRAD SCH SCI, Mar. 2011, HIROSHIMA MATHEMATICAL JOURNAL, 41 (1), 89 - 136, web_of_science

    Scientific journal

  • Three-bridge links with infinitely many three-bridge spheres

    Yeonhee Jang

    we construct infinitely many three-bridge links each of which admits infinitely many three-bridge spheres up to isotopy. (C) 2009 Elsevier B.V. All rights reserved., ELSEVIER SCIENCE BV, Jan. 2010, TOPOLOGY AND ITS APPLICATIONS, 157 (1), 165 - 172, doi;web_of_science

    Scientific journal

  • On 2-twist-spun spherical Montesinos knots

    Yeonhee Jang; Misaki Kataoka; Rika Miyakoshi

    Dec. 2020, Journal of Knot Theory and Its Ramifications, 29 (14)

    Scientific journal

  • Double branched covers of tunnel number one knots

    Yeonhee Jang; Luisa Paoluzzi

    Apr. 2021, Geometriae Dedicata, 211 (1), 129 - 143

    Scientific journal

MISC

  • Extending geodesics in the curve complex

    張 娟姫; Ayako Ido; Tsuyoshi Kobayashi

    2013, RIMS kokyuroku, 1836, 1 - 6

  • (1,1)-bridge splitting with distance exactly n

    張 娟姫; Ayako Ido; Tsuyoshi Kobayashi

    2013, RIMS kokyuroku, 1868, 32 - 37

Presentations

  • Bridge splittings of links as viewed from the curve complex

    Women in Mathematics - a Panorama of Contributions, 2017

  • Knots with non-minimal dstabilized bridge spheres

    The 6th TAPU-KOOK Joint Seminar on Knots and Related Topics, 2014

  • Bridge splittings of links with Hempel distance n

    A Satellite Conference of Seoul ICM 2014: Knots and Low Dimensional Manifolds, 2014

Association Memberships

  • 日本数学会



Copyright © MEDIA FUSION Co.,Ltd. All rights reserved.